advertisement
Question
Posted by: mphela nkele | 2013/01/10

pains during sex

im using nur-isterate for birth control and now my menstruation comes once in two months an when it come it comes small sometimes when i wake up or during the day i just find small spot and during sex i get pains inside what medicin can i have so that this thing can stop.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The periods you describe are normal on Nuristerate. I don't know why you are having pain with sex. It could be a pelvic infection. You would have to see a doctor to check.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement